Current Issue : Vol.39, No.1, March, 2017
Strong convergence theorems for a quasi contractive type mapping employing a new iterative scheme with an application
Surjeet Singh Chauhana, Kiran Utrejab, Mohammad Imdadc,* and Md Ahmadullahd
DOI:10.5831/HMJ.2017.39.1.1 crossref
abstract pdf
Some explicit solutions of nonlinear evolution equations
Hyunsoo Kima and Youho Leeb,*
DOI:10.5831/HMJ.2017.39.1.27 crossref
abstract pdf
The orientability of real toric manifolds
Jin Hong Kima,*
DOI:10.5831/HMJ.2017.39.1.41 crossref
abstract pdf
A Generalization of the Exponential Integral and Some Associated Inequalities
Kwara Nantomaha,*, Faton Merovcib and Suleman Nasiruc
DOI:10.5831/HMJ.2017.39.1.49 crossref
abstract pdf
Generalized fractional differintegral operators of the K-series
Rajeev Kumar Guptaa, Bhupender Singh Shaktawatb and Dinesh Kumarb,*
DOI:10.5831/HMJ.2017.39.1.61 crossref
abstract pdf
Evaluation of some new Laplace transforms for the generalized hypergeometric function pFp
Yong Sup Kima and Chang Hyun Leeb,*
DOI:10.5831/HMJ.2017.39.1.73 crossref
abstract pdf
A remark on weakly hyponormal weighted shifts
An Hyun Kima,* and Eun Young Kwona
DOI:10.5831/HMJ.2017.39.1.83 crossref
abstract pdf
Ideals In The Upper Triangular Operator Algebra Alg L
Sang Ki Lee a and Joo Ho Kangb,*
DOI:10.5831/HMJ.2017.39.1.93 crossref
abstract pdf
$G$-CW complex structures of proper semialgebraic $G$-sets
Seung-ho Ahna and Dae heui Parka,*
DOI:10.5831/HMJ.2017.39.1.101 crossref
abstract pdf
Some Fixed Point Theorems in connection with Two Weakly Compatible Mappings in Bicomplex Valued Metric Spaces
Junesang Choia,*, Sanjib Kumar Dattab, Tanmay Biswas and Md Nazimul Islamc
DOI:10.5831/HMJ.2017.39.1.115 crossref
abstract pdf
Perimeter centroids and circumscribed quadrangles
Seung Ho Ahna, Jeong Sook Jeonga and Dong-Soo Kima,*
DOI:10.5831/HMJ.2017.39.1.127 crossref
abstract pdf